# SDR SIMA201122402

- Difficulty date: August 8, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 21,805 hours, 19,731 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Detector
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING NORMAL APU START AT THE GATE RECEIVED APU FIRE WARNING FOR APROX 6 SECONDS AT 59 PERCENT ROTOR SPEED.  APU AUTOMATICALLY SHUT DOWN THEN APU FIRE FAIL EXTINGUISHED SUBSEQUENT RECEIVED APU FUEL LO PRESS AND APU FAIL MESSAGES DID NOT PUSH APU FIRE EXTG BUTTON DUE TO APU FIRE EXTINGUISHED.  CLEANED APU FIRE DETECTOR ELECTRICAL CONNECTOR PERFORMED FIRE DETECTION SYSTEM ADJUSTMENT TEST IAW EMB 140 AMM 26-10-00 NO FURTHER DEFECTS NOTED.
